# SDR HALA2017072400212

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 31,830 hours, 5,274 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Intermittent
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM ANTI-ICE L INNER WING OPEN, INNER WING OPEN, SHORTLY AFTER TOP OF CLIMB. ECAM CLEARED ITSELF AFTER ABOUT 2 MINUTES WITHOUT CREW INTERVENTION IMMEDIATELY FOLLOWED.
